Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Used hair removal cream on vagina, burning sensation while urinating, burns on skin. Treatment?

hi I used very hair removal cream on my vaginal area and a think it must have been on too long as I know have a burning sensation when I urinate and what looks like burns to the skin around that area.. I just wanted to know if there is anything I could do to relieve the pain and how long will the burns and pain last? thanks xx
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Homeopath 's  Response
Hi and welcome to HCM and thank you for the query.
Hope you are doing good.
The potentially big problem associated with hair removal creams has to do with chemistry. Depilatory creams contain harsh chemicals, and the alkalis that dissolve hair can irritate or burn skin and cause allergic reactions. Just like hair, skin contains keratin, the protein targeted by alkaline chemicals.
Hold the affected area under freezing cold running water for 20 minutes, this will comfort the burning sensation and irritation too. Keep repeating this act every now and then, this will reduce the pain and prevent worsening of the burnt area.
Aloe vera gel works great on it.
Use ointments designed specially for treating skin burns or antiseptic creams to lessen the intensity of irritation. Make sure you drink plenty of water during the course of healing, as this helps to hydrate the wound and ensures speedy recovery.
The main thing is to not use anything that will irritate the skin in the area of the burn. No harsh soaps, cleansers, anything.
Hope i helped you.
Many Thanks ,
Dr Shilpi Gupta

Answered: Tue, 18 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor